Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 5, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 10, 2007, 5:27 PM EDT for Rockingham County, New Hampshire. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2007, 5:27 PM EDT (21:27 UTC)
- Expired
- May 10, 2007, 6:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Gray, ME
- Area
- Counties, with a storm outline in the text
County Rockingham County, NH
The radar
The Boston radar (KBOX), 115 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2270 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:59 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 10, 2:59 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 259 PM EDT THU MAY 10 2007 .SYNOPSIS... WEAK WAVE ALOFT WILL MOVE SLOWLY ACROSS NRN NEW ENGLAND TONIGHT AND FRIDAY...EVENTUALLY DRAGGING A COLD FRONT OFF THE COAST BY FRIDAY NIGHT. ANOTHER WEAK COLD FRONT WILL MOVE THRU ON SUNDAY...FOLLOWED BY BUILDING HIGH PRESSURE FOR THE START OF NEXT WEEK. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... WATCHING CONVECTION OVER THE GREENS AND BERKSHIRES THIS AFTERNOON...WHICH MOSTLY SEEMS THE RESULT OF TERRAIN FORCING AND THERMODYNAMICS...AS DYNAMIC FORCING STILL FURTHER W IN NY. WILL HAVE TO WATCH FOR SOME ISOLATED CONVECTION OVER THE TERRAIN OF NH FOR THE REST OF THE AFTERNOON...AS COOL AIR ALOFT WILL OFFER INCREASED THREAT FOR HAIL SHOULD ANYTHING DEVELOP. OTHERWISE...SEA BREEZE SHOWING A MORE EASTERLY COMPONENT TODAY...WHICH HAS ALLOWED TEMPS ALONG AND N OF THE MID COAST TO RISE CLOSE TO 80F. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM FRIDAY/... OVERNIGHT...COMPACT AND WEAKENING 500 MB WAVE WILL TRACK OUT OF NY TONIGHT...AND WORK ACROSS NRN NEW ENGLAND TONIGHT AND FRIDAY. 500 MB RIDGING AHEAD OF THIS WAVE WILL SLOW IT DOWN A BIT...AND HELP TO FLATTEN IT OUT...AND WILL HAVE TO WAIT FOR LARGER SCALE 500MB N OF THE BORDER TO HELP SFC THRU. THIS MEANS THE THREAT OF SHRA OVERNIGHT AND INTO FRI AFTERNOON. BEST CHC WILL BE ACROSS THE NRN ZONES...WHERE DYNAMIC FORCING WILL BE BEST...AND HAVE GONE LKLY POPS THERE. FURTHER EAST AND NEAR THE COAST...SHRA LOOK TO MORE WDLY SCT. SOME LINGERING TSRA STILL POSSIBLE THIS EVE IN NH...AND THEN AGAIN FRI AFTERNOON AWAY FROM THE COAST...ESPECIALLY IN PLACES WHERE SOME CLEARING MAY DEVELOP RIGHT AHEAD OF THE SFC FRONT. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... SCATTERED SHOWERS AND THUNDERSTORMS WITH THE PASSAGE OF THE COLD FRONT FRIDAY. THE CLOUDS WILL KEEP TEMPERATURES IN THE MID 60S TO MID 70S. THEN COOL NORTHERLY BREEZES OVER THE WEEKEND WILL DROP TEMPERATURES TO THE MID 50S TO MID 60S. SATURDAY NIGHT WILL BE THE COOLEST WITH LOWS IN THE 20S TO LOWER 30S. ONCE THE HIGH PRESSURE PUSHES TO OUR SOUTH TEMPERATURES WILL START REBOUNDING TO THE 60S MONDAY AND TUESDAY. NEXT CHANCE FOR SHOWERS AFTER THE DRY WEEKEND WILL BE MONDAY NIGHT AND TUESDAY AS THE LOW IN CANADA DRAGS A FRONTAL SYSTEM ACROSS THE REGION. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR WILL PERSIST THRU THE AFTERNOON...ALTHOUGH WILL HAVE TO WATCH FOR CONVECTION NEAR KLEB FOR THE NEXT FEW HOURS. TONIGHT...EXPECT STRATUS FORMATION TO START IN THE 01-04Z FORMATION...FIRST AT KPWM/KPSM/KAUG...THEN LATER AT KCON/KLEB. THIS WILL BRINGS CIGS DOWN BELOW 2K FT...AND POSSIBLY INTO IFR LATE TONIGHT. AFTER SUNRISE...CIGS EXPECTED TO IMPROVE TO MVFR ON THE COAST AND VFR INLAND...ALTHOUGH THREAT FOR SHRA WILL REMAIN THRU THE MORNING. && .MARINE... SEAS COULD GET CLOSE TO SCA LVLS ON FRIDAY DUE TO INCREASED SW WINDS AND SOME SWELL. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS...CEMPA NEAR TERM...CEMPA SHORT TERM...CEMPA AVIATION...CEMPA MARINE...CEMPA
Hazardous weather outlook, May 10, 3:26 AM EDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 326 AM EDT THU MAY 10 2007 MEZ007>009-012>014-018>028-NHZ001>010-013-014-110730- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 326 AM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-110730- STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM- 326 AM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 10, 3:15 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 315 PM EDT THU MAY 10 2007 NHZ005-007-008-102015- MERRIMACK-SOUTHERN GRAFTON-SULLIVAN- 315 PM EDT THU MAY 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...MERRIMACK COUNTY AND GRAFTON COUNTY THROUGH 415 PM EDT... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF SUNAPEE...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT NEWPORT SUNAPEE...CROYDON...NEW LONDON...WILMOT AND SPRINGFIELD THROUGH 415 PM EDT. OTHER STRONG STORMS FORMING ACROSS SOUTHEAST SULLIVAN COUNTY MAY AFFECT THE REMAINDER OF SULLIVAN AND WESTERN MERRIMACK COUNTIES THROUGH 415 PM AS WELL. WIND GUSTS TO 35 MPH...PEA TO MARBLE SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. HAYES
Special weather statement, May 10, 3:48 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 348 PM EDT THU MAY 10 2007 NHZ007-102045- SULLIVAN- 348 PM EDT THU MAY 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY THROUGH 445 PM EDT... AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES EAST OF CLAREMONT...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT SUNAPEE...CROYDON...GRANTHAM AND SPRINGFIELD THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HAYES
Special weather statement, May 10, 4:14 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 414 PM EDT THU MAY 10 2007 NHZ005-007-008-102115- MERRIMACK-SOUTHERN GRAFTON-SULLIVAN- 414 PM EDT THU MAY 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...MERRIMACK COUNTY AND GRAFTON COUNTY THROUGH 515 PM EDT... AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF CROYDON...MOVING NORTHEAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NEWPORT...GRANTHAM... CROYDON... SPRINGFIELD...WILMOT...ORANGE AND GRAFTON THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IN ADDITION...AS MUCH AS 2 INCHES OF RAIN MAY FALL IN SOME LOCATIONS THROUGH 515 PM. THIS WILL RESULT IN LOCALIZED STREET FLOODING...AS WELL AS SHARP RISES ON CREEKS AND STREAMS. HAYES
Special weather statement, May 10, 4:46 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 446 PM EDT THU MAY 10 2007 NHZ008-102145- MERRIMACK- 446 PM EDT THU MAY 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY THROUGH 545 PM EDT... AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS CENTERED 12 MILES SOUTH OF HENNIKER...MOVING NORTH AT 15 MPH. THESE STORMS WILL AFFECT DUNBARTON...BOW...HOPKINTON AND CONTOOCOOK THROUGH 545 PM EDT. AS THE CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS MOVES INTO SOUTHERN MERRIMACK COUNTY...AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL. THIS WOULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS SHARP RISES ON CREEKS AND STREAMS. IN ADDITION...STRONGER STORMS WILL PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 MPH. IF YOU PLAN TO BE OUTSIDE THROUGH EARLY EVENING...BE ON THE ALERT FOR THREATENING WEATHER. HAYES
Special weather statement, May 10, 5:24 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 524 PM EDT THU MAY 10 2007 NHZ013-102230- INTERIOR ROCKINGHAM- 524 PM EDT THU MAY 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 630 PM EDT... AT 524 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF WINDHAM...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT SALEM...WINDHAM... ATKINSON...LONDONDERRY...HAMPSTEAD CHESTER AND AUBURN THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. HAYES
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.